# SDR AALA202010209024

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 53,566 hours, 32,746 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Bolt
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND RIGHT MAIN LANDING GEAR DOOR FWD ATTACH BRACKET BEARING WORN.  REMOVED AND REPLACED FORWARD ATTACH FITTING (AALA202010209008), IAW CMM 52-81-14. INSTALLED FORWARD ATTACH BOLT (AALA202010209024), IAW AMM 32-12-11.
